| Model Number |
MT22719-PNK |
| Medical Device Problem Code |
Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/08/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
Dexcom was made aware on (b)(4) 2019 that on (b)(6) 2019 the receiver display was frozen.No additional event or patient information is available.No product or data was provided for evaluation.The confirmation of the complaint is undetermined.The probable cause could not be determined.